This is topic Dry, blurry eyes - malarone or ceftin? UPDATE in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/125838

Posted by opus2828 (Member # 15407) on :
 
Hi. I have been on ceftin for almost 5 weeks and one malarone each day for 2 weeks. My eyes are burning, feel dry, kind of blurry like there is a film over them.

I saw my optometrist who said my eyes look fine, no inflammation, may be dry. He said my meds could cause this. I left a message for my LLMD and should gear back by Thursday.

So, has anyone ever had this symptom and was it caused by either of these meds? Any thoughts?

[ 09-05-2013, 08:49 AM: Message edited by: opus2828 ]
 
Posted by opus2828 (Member # 15407) on :
 
Turns out it was ceftin. Caused extrememly dry eyes.
 
Posted by lpkayak (Member # 5230) on :
 
Bb causes dry eyes too and more...seach me and eye doc posts if interested
 
Posted by opus2828 (Member # 15407) on :
 
thsnks.
 


Powered by UBB.classic™ 6.7.3